# SDR P5CA9500410

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR IN THE WEB BS 1520 BOTTOM TO UPPER CHORD ABOE S48L AND S49L.  REPAIRED PER BOEING SRM 51-40-02.
